# SDR 2008UALA02921

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 43,660 hours, 5,305 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FC EMERGENCY LIGHTS FLASH ON AND OFF. AFTER A HISTORY OF EXTENSIVE TROUBLE SHOOTING  REPLACED POWER SUPPLY M6000 AT DOOR 1R LIGHTS TESTED OK. AC OK FOR SERVICE.
